Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1156 - 1171 2018-10-16

On certain multivalent analytic functions starlike with respect to $k$-symmetric points

Yi-Hui Xu [1] , Jin-Lin Liu [2]

11 16

Two new subclasses $Q_{p,k}(\lambda, A,B)$ and $G_{p,k}(\lambda, A,B)$ of analytic and $p$-valent functions which are starlike with respect to $k$-symmetric points are introduced. Distortion bounds, inclusion relations, integral transforms and convolution properties for these classes are studied.
Analytic function, convolution, subordination, distortion bound, inclusion relation, integral transform, symmetric point
  • Aouf, M.K., Dziok, J. and Sokol, J. On a subclass of strongly starlike functions, Appl. Math. Lett. 24, 27-32, 2011.
  • Cho, N.E., Kwon, O.S. and Owa, S. Certain subclasses of Sakaguchi functions, Southeast Asian Bull. Math. 17, 121-126, 1993.
  • Dziok, J. and Sokol, J. Some inclusion properties of certain class of analytic functions, Taiwanese J. Math. 13, 2001-2009, 2009.
  • Dziok, J., Raina, R.K. and Sokol, J. On alpha-convex functions related to shell-like functions connected with Fibonacci numbers, Appl. Math. Comput. 218, 966-1002, 2011.
  • Halim, S.A. Functions starlike with respect to other points, Int. J. Math. Math. Sci. 14, 451-456, 1991.
  • Pavatham, R. and Radha, S. On $\alpha$-starlike and $\alpha$-close-to-convex functions with respect to $n$-symmetric points, Indina J. Pure Appl. Math. 16, 1114-1122, 1986.
  • Sakaguchi, K. On a certain univalent mapping, J. Math. Soc.Japan 11, 72-75, 1959.
  • Sokol, J. A certain class of starlike functions, Comput. Math. Appl. 62, 611-619, 2011.
  • Srivastava, H.M., Yang, D.-G. and Xu, N-E. Some subclasses of meromorphically multivalent functions associated with a linear operator, Appl. Math. Comput. 195, 11-23, 2008.
  • Stantiewics, J. Some remarks on functions starlike with respect to symmetric points, Ann. Univ. Mariae Curie-Sklodowska 19, 53-59, 1965.
  • Wang, Z.-G., Gao, C.-Y. and Yuan, S.-M. On certain subclasses of close-to-convex and quasi-convex functions with respect to k-symmetric points, J. Math. Anal. Appl. 322, 97- 106, 2006.
  • Wu, Z. On classes of Sakaguchi functions and Hadamard products, Sci. Sinica Ser. A30, 128-135, 1987.
  • Xu, N-E. and Yang, D.-G. Some classes of analytic and multivalent functions involving a linear operator, Math. Comput. Modelling 49, 955-965, 2009.
  • Yuan, S.-M. and Liu, Z.-M. Some properties of $\alpha$-convex and $\alpha$-quasiconvex functions with respect to $n$-symmetric points, Appl. Math. Comput. 188, 1142-1150, 2007.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Yi-Hui Xu
Kurum: DEPARTMENT OF MATHEMATICS, SUQIAN COLLEGE
Ülke: China


Yazar: Jin-Lin Liu (Sorumlu Yazar)
Kurum: DEPARTMENT OF MATHEMATICS, YANGZHOU UNİVERSITY
Ülke: China


Bibtex @araştırma makalesi { hujms471098, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1156 - 1171}, doi = {}, title = {On certain multivalent analytic functions starlike with respect to \$k\$-symmetric points}, key = {cite}, author = {Xu, Yi-Hui and Liu, Jin-Lin} }
APA Xu, Y , Liu, J . (2018). On certain multivalent analytic functions starlike with respect to $k$-symmetric points. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1156-1171. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471098
MLA Xu, Y , Liu, J . "On certain multivalent analytic functions starlike with respect to $k$-symmetric points". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1156-1171 <http://dergipark.gov.tr/hujms/issue/39860/471098>
Chicago Xu, Y , Liu, J . "On certain multivalent analytic functions starlike with respect to $k$-symmetric points". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1156-1171
RIS TY - JOUR T1 - On certain multivalent analytic functions starlike with respect to $k$-symmetric points AU - Yi-Hui Xu , Jin-Lin Liu Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1156 EP - 1171 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On certain multivalent analytic functions starlike with respect to $k$-symmetric points %A Yi-Hui Xu , Jin-Lin Liu %T On certain multivalent analytic functions starlike with respect to $k$-symmetric points %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Xu, Yi-Hui , Liu, Jin-Lin . "On certain multivalent analytic functions starlike with respect to $k$-symmetric points". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1156-1171.